Alert archive / Florida / Special Weather Statements in 2008

Special Weather Statement, NWS Miami, FL

April 7, 2008Miami-Dade County, Monroe County, Florida

NWS Miami, FL issued this special weather statement at Apr 7, 2008, 1:13 AM EDT for Miami-Dade County, Monroe County, Florida. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2008, 1:13 AM EDT (05:13 UTC)
Expired
Apr 7, 2008, 2:30 AM EDT
In force
77 min
Issued by
NWS Miami, FL

Counties Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 5.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2008-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2008-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1985 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 070514
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
113 AM EDT MON APR 7 2008

FLZ071>075-172>174-070630-
MAINLAND MONROE FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL BROWARD COUNTY FL-COASTAL MIAMI-
DADE COUNTY FL-
113 AM EDT MON APR 7 2008

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHEAST FLORIDA...

AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION U.S. 27
PINES BLVD TO 11 MILES WEST OF WILDERNESS WATERWAY SOUTH...MOVING
SOUTHEAST AT 24 MPH.

THESE STORMS WILL AFFECT...

SOUTHWEST RANCHES...
MIRAMAR...
FORT LAUDERDALE...
MIAMI LAKES...
MIAMI...
HOMESTEAD...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF AROUND 40  MPH...WHICH CAN 
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL 
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2567 8015 2567 8016 2574 8017 2572 8024
      2560 8031 2538 8030 2526 8039 2514 8066
      2518 8087 2514 8090 2512 8109 2523 8118
      2534 8115 2524 8096 2525 8095 2530 8096
      2538 8115 2550 8120 2618 8042 2617 8010
TIME...MOT...LOC 0513Z 317DEG 21KT 2601 8044 2538 8120

$$
TINGLER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Apr 6, 2:30 PM EDT, 10 hours 43 minutes earlier.

Area forecast discussion, Apr 6, 2:30 PM EDT, 10 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT SUN APR 6 2008

.DISCUSSION...
FOR THE REST OF THE AFTERNOON INTO EARLY EVENING...CONVECTION HAS
FINALLY DEVELOPED ALONG THE WEST COAST SEA BREEZE ACROSS HENDRY
AND COLLIER COUNTIES AND SHOULD CONTINUE MOVING NORTHEAST INTO THE
LAKE OKEE REGION/PALM BEACH COUNTY. OTHER ISOLATED TO SCATTERED
ACTIVITY MAY DEVELOP FURTHER SOUTH ACROSS MIAMI-DADE AND BROWARD
COUNTIES WHERE THE EAST AND WEST COAST SEA BREEZES MERGE...AND
THIS TREND SHOULD CONTINUE WITH SLOW NE MOVEMENT BACK TOWARDS THE
METRO AREAS EXPECTED HERE AS WELL.

COMPLEX/UNCERTAIN FORECAST SHAPING UP FOR THE NEXT 24 HOURS.
CURRENTLY...SFC TROUGH LIES ACROSS NORTH FL/BIG BEND AREA. WATER
VAPOR IMAGERY SHOWS ONE SHORTWAVE SOUTH OF THE FL PANHANDLE WITH
AN ASSOCIATED LARGE CONVECTIVE MASS...AND RUC STREAMLINE ANALYSIS
SHOWS GOOD UPPER DIVERGENCE ACROSS THE EASTERN GULF ALONG AND JUST
EAST OF THIS DISTURBANCE. MODELS DIFFER IN THE DETAILS...WITH THE
NAM12 SAGGING THE SURFACE TROUGH SOUTH TO CENTRAL FL BY 12Z
TOMORROW...WHILE THE GFS KEEPS IT FURTHER NORTH. CONCERNING THE
SHORTWAVE...THE GFS ELONGATES THE ASSOCIATED CONVECTIVE MASS
MOVING ONE PIECE NE ACROSS N FL WHILE THE SOUTHERN PIECE BREAKS
OFF AND MOVES E/SE AND SAGS ACROSS CENTRAL FL THIS EVENING/EARLY
TONIGHT AND THEN INTO SOUTH FL LATER TONIGHT/EARLY TOMORROW
MORNING AHEAD OF THE MAIN TROUGH AXIS. WHILE THE GFS SOLUTION
LOOKS LIKE CONVECTIVE FEEDBACK...GIVEN THE UPPER DIVERGENCE IN THE
GULF AND CURRENT CONVECTIVE TRENDS IT MAY ACTUALLY HAVE THE RIGHT
IDEA...AND WILL LEAN TOWARDS ITS SOLUTION THE NEXT 24 HRS...GIVEN
NAM APPEARS TO HAVE INITIALIZED A BIT TOO FAR SOUTH WITH THIS
SHORTWAVE...AND GIVEN BROAD/DIFFUSE NATURE OF SURFACE TROUGH AND
LACK OF AN UPSTREAM KICKER DO NOT FEEL IT WILL SAG THAT FAR
SOUTH...REMAINING FURTHER NORTH OVERNIGHT LIKE THE 09Z SREF
ENSEMBLE MEAN SUGGESTS...IN BETTER AGREEMENT WITH THE GFS.
FORECAST WILL AGAIN BE HIGHLY DEPENDANT ON CONVECTIVE EVOLUTION
ACROSS THE GULF THIS AFTERNOON/EVENING AND ANY ASSOCIATED
BOUNDARIES THAT EMANATE FROM IT. WHATEVER CONVECTION THAT DOES
MOVE THROUGH LATER TONIGHT/TOMORROW MORNING COULD BE SIMILAR TO
LAST NIGHTS ROUND...WITH SOME STRONG WINDS OF 40 TO 50 MPH AND
HEAVY RAINFALL...BUT EXPECT WEAK OVERALL SHEAR/LAPSE RATES AND
NOCTURNAL COOLING WILL PREVENT A SEVERE WX OUTBREAK.

SURFACE RIDGE BUILDING OVER THE MID ATLANTIC WILL FINALLY GIVE THE
SFC TROUGH SOME PUSH THROUGH THE CWA MONDAY AFTERNOON. SFC FLOW
VEERS TO SW OR WSW AHEAD OF IT WHICH SHOULD ALLOW THINGS TO WARM UP
ACROSS THE SOUTHERN EAST COAST AREAS IF CONVECTIVE DEBRIS CAN CLEAR
SOME. HIGHS COULD CLIMB INTO THE UPPER 80S AS A RESULT...BUT GIVEN
HIGHLY UNCERTAIN CONVECTIVE EVOLUTION OVERNIGHT WILL NOT GO AS WARM
AS THIS PATTERN FAVORS CLIMATOLOGICALLY. LOCATIONS TO THE NORTH
SHOULD STAY COOLER AS WINDS SHIFT N AND THEN NE DURING THE
AFTERNOON. MODELS CONTINUE TO GENERATE PRECIP AS THE TROUGH MOVES
THROUGH TOMORROW AFTERNOON...BUT THIS AGAIN WILL BE DEPENDANT ON
EVOLUTION TONIGHT. IF GFS SCENARIO DOES INDEED PAN OUT...WOULD
EXPECT THE WSW SFC FLOW AHEAD OF THE TROUGH TO LIMIT MOISTURE
RECOVERY AND CONVERGENCE...AND THUS LIMIT OVERALL PRECIP THREAT
AFTER THE MORNING HOURS.

THEREAFTER...SFC RIDGE MOVES SLOWLY INTO THE WESTERN ATLANTIC
TUESDAY THROUGH THE END OF THE WEEK WITH PREVAILING NE FLOW...AND
MID-LEVEL RIDGING BUILDS OVERHEAD. WHILE ENOUGH MOISTURE MAY LINGER
FOR A FEW AFTERNOON SHOWERS ACROSS WESTERN AREAS TUESDAY...THE BULK
OF THE REMAINDER OF THE WEEK LOOKS DRY AND WARM. IF THIS PATTERN
DOES PAN OUT...STRONG SUBSIDENCE AND OFFSHORE FLOW COULD LEAD TO
WARMER THAN GUIDANCE TEMPERATURES ALONG THE WEST COAST/NAPLES AREA
ONCE AGAIN.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO CONTINUE MOST OF THE TIME THROUGH
MONDAY MORNING. HOWEVER BRIEF PERIODS OF IFR CONDITIONS ARE A
DISTINCT POSSIBILITY PARTICULAR THIS AFTERNOON AND EVENING ALONG THE
EAST COAST SITES WITH ANY THUNDERSTORM IN THE VICINITY. THIS
POSSIBILITY IS HIGHEST FOR PBI THAN THE OTHER SITES. ADDITIONAL
ACTIVITY IS LIKELY OVERNIGHT AS A FRONTAL TROUGH APPROACHES THE AREA
FROM THE NORTH. ALTHOUGH HIGHLY UNCERTAIN AT THIS TIME...ANY STORM
ACTIVITY ACCOMPANYING THIS FEATURE COULD ALSO RESULT IN BRIEF
PERIODS OF IFR CONDITIONS. MAIN CONCERN ALONG WITH ANY OF THIS
ACTIVITY WILL ALSO BE WIND SHIFTS ASSOCIATED WITH OUTFLOW BOUNDARIES.

&&

.MARINE...
S TO SW WINDS CONTINUE INTO TOMORROW MORNING AROUND 15 KTS...THEN
BECOME NW THEN NE FROM NORTH TO SOUTH AS WEAK SURFACE TROUGH
PASSES THROUGH. NE WINDS WILL CONTINUE INTO THE MIDDLE OF THE WEEK
ACROSS THE LOCAL WATERS...AND IF SURFACE LOW DEVELOPS OFF THE
CAROLINA COAST AS ADVERTISED BY SOME MODELS...THERE COULD BE A 3
TO 4 FT SWELL MOVING SW TO OUR LOCAL WATERS BEGINNING LATE
WEDNESDAY AND LASTING THROUGH THURSDAY. FETCH AT THIS TIME WOULD
FAVOR GREATEST IMPACT AT PALM BEACH COAST AS BAHAMAS WILL SHIELD
AREAS FURTHER SOUTH FROM MORE THAN A 1 TO 2 FT SWELL.

&&

.FIRE WEATHER...
NO CONCERNS...SLIGHTLY LOWER DEWPOINTS WILL MOVE IN AND MIX DOWN
ACROSS THE WESTERN INTERIOR TUESDAY AND WEDNESDAY...BUT RHS
SHOULD NOT DROP BELOW 40 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  70  85  70  82 / 60 60 20 20
FORT LAUDERDALE  71  85  72  83 / 60 60 20 20
MIAMI            72  87  72  84 / 60 60 20 20
NAPLES           71  84  67  88 / 70 40 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE: STRASSBERG
AVIATION: PS
Hazardous weather outlook, Apr 6, 8:30 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
830 PM EDT SUN APR 6 2008

FLZ063-066>075-168-172>174-071000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
830 PM EDT SUN APR 6 2008

...WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS EARLY TONIGHT...
...STRONG TO POSSIBLY SEVERE STORMS THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: EXPECT WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS
EARLY TONIGHT DECREASING SOMEWHAT AFTER MIDNIGHT. LIGHTNING STRIKES
AND STRONG GUSTY WINDS WILL BE THE PRIMARY HAZARDS.

TORNADOES: THERE IS A REMOTE POSSIBILITY OF A BRIEF WEAK TORNADO
WITH ALONG ANY STRONG THUNDERSTORM THAT DEVELOPS THIS EVENING.

WIND: THERE IS A SLIGHT POSSIBILITY THAT THE STRONGEST STORMS THIS
EVENING COULD PRODUCE WIND GUSTS OF 50 TO 60 MPH.

HAIL: THERE IS A SLIGHT POSSIBILITY THAT THE STRONGEST STORMS THIS
EVENING COULD PRODUCE PEA TO DIME SIZE HAIL.

FLOODING: MINOR FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE IN
LOCATIONS THAT RECEIVE HEAVY DOWNPOURS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION MONDAY AND
TUESDAY, WITH THE HIGHEST CHANCES DURING THE AFTERNOON HOURS. STRONG
THUNDERSTORMS WILL ALSO BE POSSIBLE EACH AFTERNOON, WITH GUSTY
WINDS, SMALL HAIL, AND FREQUENT LIGHTNING STRIKES BEING THE PRIMARY
HAZARDS.

OTHERWISE, A NORTHEAST SWELL MAY AFFECT THE ATLANTIC
WATERS FROM WEDNESDAY THROUGH THE FIRST PART OF NEXT WEEKEND.
THIS WOULD RESULT IN AN INCREASING THREAT FOR RIP CURRENTS THROUGH
THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF SEVERE WEATHER ARE ENCOURAGED THIS EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GR

In the hours before

Local storm report, Apr 6, 10:59 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1059 PM EDT SUN APR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TSTM WND GST     KENDALL                 25.68N 80.32W
04/06/2008  M64 MPH          MIAMI-DADE         FL   MESONET

&&

RADER
Special weather statement, Apr 6, 11:24 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1124 PM EDT SUN APR 6 2008

FLZ067-068-168-070415-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
1124 PM EDT SUN APR 6 2008

...STRONG THUNDERSTORMS MOVING ACROSS EASTERN PALM BEACH COUNTY...

AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE WORTH TO 12
MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...MOVING NORTH AT
18 MPH.

THESE STORMS WILL AFFECT...

ATLANTIS...
FLORIDA GARDENS...
LAKE CLARKE SHORES...
GLEN RIDGE...
HAVERHILL...
ROYAL PALM BEACH...
WELLINGTON...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2681 8003 2678 8003 2677 8005 2676 8004
      2675 8003 2676 8003 2670 8005 2650 8005
      2648 8035 2686 8039 2689 8005 2681 8002
TIME...MOT...LOC 0324Z 193DEG 16KT 2661 8007 2655 8042

TINGLER
Special weather statement, Apr 6, 11:43 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1143 PM EDT SUN APR 6 2008

FLZ066-067-069-070-070430-
HENDRY FL-INLAND PALM BEACH COUNTY FL-COASTAL COLLIER COUNTY FL-
INLAND COLLIER COUNTY FL-
1143 PM EDT SUN APR 6 2008

...STRONG THUNDERSTORMS MOVING ACROSS EASTERN HENDRY, SOUTHWEST
PALM BEACH AND COLLIER COUNTIES...

AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH BAY TO 6 MILES
SOUTH OF HENDRY CORRECTIONAL I/A/P TO CAPE ROMANO...MOVING EAST AT 22
MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

LAT...LON 2620 8125 2670 8091 2670 8052 2633 8073
      2633 8088 2611 8088 2582 8135 2587 8147
      2589 8148 2584 8151 2587 8152 2590 8159
TIME...MOT...LOC 0343Z 270DEG 19KT 2668 8075 2622 8119
          2590 8163

GR
Special weather statement, Apr 7, 12:18 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1218 AM EDT MON APR 7 2008

FLZ066>068-070>073-168-070515-
HENDRY FL-INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
1218 AM EDT MON APR 7 2008

...STRONG THUNDERSTORMS MOVING ACROSS INTERIOR SECTIONS OF SOUTH FLORIDA...

AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
INDIANTOWN TO BIG CYPRESS NATIONAL PRESERVE...MOVING EAST AT 19 MPH.

THESE STORMS WILL AFFECT...

HOLEY LAND WILDLIFE MANAGEMENT AREA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
MICCOSUKEE SERVICE PLAZA...
CALOOSA...
JUPITER FARMS...
WELLINGTON...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2680 8002 2677 8005 2675 8005 2595 8047
      2594 8118 2625 8098 2625 8086 2643 8089
      2696 8056 2696 8015 2698 8014 2697 8007
      2684 8004 2682 8002
TIME...MOT...LOC 0418Z 267DEG 16KT 2694 8046 2598 8105

TINGLER
Special weather statement, Apr 7, 12:39 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1239 AM EDT MON APR 7 2008

FLZ070>073-075-174-070515-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-
DADE FL-
1239 AM EDT MON APR 7 2008

...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES...

AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
MICCOSUKEE SERVICE PLAZA TO 5 MILES WEST OF LOOP ROAD EE CENTER TO 22
MILES SOUTH OF CAPE ROMANO...MOVING EAST AT 27 MPH.

THESE STORMS WILL AFFECT...

LOOP ROAD...
FORTYMILE BEND ON THE TAMIAMI TRAIL...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2560 8049 2532 8096 2531 8100 2533 8101
      2533 8104 2529 8104 2527 8106 2529 8107
      2533 8104 2538 8113 2553 8122 2555 8120
      2557 8124 2562 8124 2565 8128 2570 8128
      2570 8130 2578 8115 2601 8090 2596 8037
TIME...MOT...LOC 0439Z 285DEG 24KT 2605 8080 2576 8104
          2554 8157

TINGLER
Special weather statement, Apr 7, 1:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
113 AM EDT MON APR 7 2008

FLZ071>075-172>174-070630-
MAINLAND MONROE FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL BROWARD COUNTY FL-COASTAL MIAMI-
DADE COUNTY FL-
113 AM EDT MON APR 7 2008

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHEAST FLORIDA...

AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION U.S. 27
PINES BLVD TO 11 MILES WEST OF WILDERNESS WATERWAY SOUTH...MOVING
SOUTHEAST AT 24 MPH.

THESE STORMS WILL AFFECT...

SOUTHWEST RANCHES...
MIRAMAR...
FORT LAUDERDALE...
MIAMI LAKES...
MIAMI...
HOMESTEAD...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF AROUND 40  MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2567 8015 2567 8016 2574 8017 2572 8024
      2560 8031 2538 8030 2526 8039 2514 8066
      2518 8087 2514 8090 2512 8109 2523 8118
      2534 8115 2524 8096 2525 8095 2530 8096
      2538 8115 2550 8120 2618 8042 2617 8010
TIME...MOT...LOC 0513Z 317DEG 21KT 2601 8044 2538 8120

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:27 PM EDTSpecial Marine WarningMFL63 min
Apr 6, 8:28 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Apr 6, 9:01 PM EDTSevere Thunderstorm WarningMFLMiami-Dade44 min
Apr 6, 9:05 PM EDTSpecial Marine WarningMFL55 min
Apr 6, 9:11 PM EDTSpecial Weather StatementMFLCollier49 min
Apr 6, 9:16 PM EDTSpecial Weather StatementMFLBroward44 min
Apr 6, 9:19 PM EDTSpecial Weather StatementMFLGlades26 min
Apr 6, 9:42 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade48 min
Apr 6, 9:46 PM EDTSpecial Marine WarningMFL59 min
Apr 6, 9:58 PM EDTSpecial Marine WarningMFL62 min
Apr 6, 10:05 PM EDTSpecial Weather StatementMFLGlades, Hendry40 min
Apr 6, 10:22 PM EDTSevere Thunderstorm WarningMFLBroward30 min
Apr 6, 10:25 PM EDTAreal Flood AdvisoryMFLGlades3 hr
Apr 6, 10:39 PM EDTSpecial Marine WarningMFL96 min
Apr 6, 10:39 PM EDTSpecial Weather StatementMFLCollier51 min
Apr 6, 10:45 PM EDTSpecial Marine WarningMFL60 min
Apr 6, 10:49 PM EDTSpecial Weather StatementMFLCollier, Hendry41 min
Apr 6, 11:03 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Apr 6, 11:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Apr 6, 11:34 PM EDTSpecial Marine WarningMFL41 min
Apr 6, 11:43 PM EDTSpecial Marine WarningMFL62 min
Apr 6, 11:43 PM EDTSpecial Weather StatementMFLHendry47 min
Apr 7, 12:16 AM EDTSpecial Marine WarningMFL89 min
Apr 7, 12:18 AM EDTSpecial Weather StatementMFLBroward, Palm Beach57 min
Apr 7, 1:38 AM EDTSpecial Marine WarningMFL52 min
Apr 7, 2:32 AM EDTSpecial Weather StatementMFLMiami-Dade28 min
Apr 7, 3:20 AM EDTSpecial Marine WarningMFL55 min
Apr 7, 3:29 AM EDTSpecial Marine WarningMFL91 min
Apr 7, 3:32 AM EDTAreal Flood AdvisoryMFLMiami-Dade118 min
Apr 7, 4:12 AM EDTSpecial Marine WarningMFL48 min
Apr 7, 4:59 AM EDTSpecial Marine WarningMFL61 min
Apr 7, 6:02 AM EDTSpecial Marine WarningMFL58 min
Apr 7, 5:22 PM EDTAreal Flood AdvisoryMFLMiami-Dade113 min

Nearby

Special Weather Statements in Florida, 2008Every special weather statement in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.